Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 2 (2012)
Vol. 3 No. 2 (2012)
DOI:
https://doi.org/10.26713/cma.v3i2
Published:
28-05-2012
Research Article
Fixed Point Theorems for Weakly Contractive Maps in Banach Spaces
S. J. Aneke
123-128
148
PDF
125
A New Topological Perspective on Quantization in Physics
Hooman Rahimizadeh, Stan Sholar, Michael Berg
129-146
161
PDF
124
On Hyponormality of Toeplitz Operators on the Weighted Bergman Space
Munmun Hazarika, Ambeswar Phukon
147-157
165
PDF
126
Iterative Operator-splitting Methods with Embedded Discretization Schemes
Jürgen Geiser
159-185
187
PDF
106
Global Existence and Blow-up of Solutions to a Quasilinear Parabolic Equation with Nonlocal Source and Nonlinear Boundary Condition
Zhoujin Cui, Pinneng Yu, Huilin Su
187-196
156
PDF
135
On Cesàro Sequence Space defined by an Orlicz Function
Indu Bala
197-204
157
PDF
169
Make a Submission
Make a Submission
Indexed in
Keywords
Fixed point
Convergence
Soft set
Stability
Fixed points
Inequality
MHD
Casson fluid
Existence
Khatri-Rao product
Nonlinear equations
Iterative method
Frame
Frames